MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I16-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 01/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2014, a patient was initially implanted with an afx bifurcated stent graft to treat an abdominal aortic aneurysm.Approximately , 1.5 years later , a type 3a leak was identified in the patient during an angiogram by dr.(b)(6) between the main body limb and the limb extension.A secondary procedure was performed on (b)(6) 2016.During the intervention , one 25-95 proximal extension (used as a limb extension) was used to fix the leak.No additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, a type 3a endoleak is unconfirmed.Additional information include a sac growth (rcia and aorta).The most likely cause of the distal loss of seal was the reported hostile iliac anatomy.Procedure related harms and final patient disposition could not be determined due to the lack of the medical information surrounding the initial implant procedure and the secondary endovascular procedure.To date there has been no reports of further negative sequalae.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7469397
Report Number2031527-2018-00279
Device Sequence Number173304
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)170721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/21/2017
Device Model NumberBA28-80/I16-40
Device Lot Number1251776019
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2016
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/27/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT , VELA SUPRARENAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR